Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Truvada lowers my stress point

(1/3) > >>

PeterX:
A friend and I are both on Truvada and Viramune and were both experiencing a lower tolerance to handle stress.  A shorter temper if you will in which we flip out in our minds with incredible rage when under stress.  Something we didn't experience so commonly before.   
The reason I believe the culprit is the Truvada is because my friend has been on meds for years, but only in the last year did he go on Truvada and through conversations discovered this new personality trait we've both been experiencing. 
What has your experience been with Truvada with regard to your temper?

PeterX

Robert:
this is an interesting question.  Reyataz, Norvir and Truvada are the only combination I've been on (2 1/2 years) so I really don't have anything to compare them to.  But you're right, my stress level is real low.  I used to be able to hold my temper.  It got so bad I'm now taking 20g of prozac to balance out my moods.  I've always thought it was it was HAART in general but it could be just the Truvada.  Who knows?

robert

sdcabincrew74:
I, too, have noticed that with truvada, also on zoloft to help balance me out.  But, yes, I really do believe that Truvada causes people to have short fuses.  It does cross the blood/brain barrier right?  Then, it is highly possible.

DingoBoi:
in the old forums there have been a few conversations questioning truvada as a culprit in this.   Often hard to identify, especially since many are on sustiva/truvada... which one is it kind of question.

Nothing substantial or definitive was reached from those conversations, but more than a few noted temper issues who took truvada. .    I suspect truvada may have more issues than actually publicized in it's trials.   Something that is only becoming more readily apparant now that it is in wide distribution imho.

Solution?  um.... lexapro or prozac.   Optimum solution?  no.  but it seems like nobody really knows anything about this.    I'm pleasantly happy taking lexapro. :)

I cannot with 100% say that sustiva was the cause of all my issues, though when i stopped it, most of them went away, but that doesn't negate the feeling that truvada was playing some part in that.

I think it does have some negative mental affects like that...and as it says on the truvada website (even though it mentions nothing about mental affects)... "the list of side effects is not complete as truvada is still being studied".

/sigh.  So basically nobody knows nuthin'!   But that doesn't make it untrue either.


allopathicholistic:

--- Quote from: PeterX on June 30, 2006, 11:45:18 PM ---What has your experience been with Truvada with regard to your temper?

--- End quote ---

Peter, on Truvada i had a short temper and i flew into a rage once. wasn't pretty. combo back then was Truvada, Norvir, Reyataz.

Navigation

[0] Message Index

[#] Next page

Go to full version